Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 3(351), Pages 191–192 (Mi umn634)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Asymptotics at infinity of the admissible growth of the quasi-conformality coefficient and the injectivity of immersions of Riemannian manifolds

V. A. Zorich

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm634

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:3, 624–626

Bibliographic databases:

MSC: Primary 30C65; Secondary 53C23
Accepted: 24.03.2003

Citation: V. A. Zorich, “Asymptotics at infinity of the admissible growth of the quasi-conformality coefficient and the injectivity of immersions of Riemannian manifolds”, Uspekhi Mat. Nauk, 58:3(351) (2003), 191–192; Russian Math. Surveys, 58:3 (2003), 624–626

Citation in format AMSBIB
\Bibitem{Zor03}
\by V.~A.~Zorich
\paper Asymptotics at infinity of the admissible growth of the quasi-conformality coefficient and the injectivity of immersions of Riemannian manifolds
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 3(351)
\pages 191--192
\mathnet{http://mi.mathnet.ru/umn634}
\crossref{https://doi.org/10.4213/rm634}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1998782}
\zmath{https://zbmath.org/?q=an:1124.30303}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..624Z}
\elib{https://elibrary.ru/item.asp?id=13421638}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 3
\pages 624--626
\crossref{https://doi.org/10.1070/RM2003v058n03ABEH000634}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000186019600013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0242298658}


Linking options:
  • http://mi.mathnet.ru/eng/umn634
  • https://doi.org/10.4213/rm634
  • http://mi.mathnet.ru/eng/umn/v58/i3/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Zorich, “On the measure of conformal difference between Euclidean and Lobachevsky spaces”, Sb. Math., 202:12 (2011), 1825–1830  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. V. A. Zorich, “Asymptotic behavior at infinity of the admissible growth of the quasiconformality coefficient and the injectivity of immersions of sub-Riemannian manifolds”, Proc. Steklov Inst. Math., 279 (2012), 73–77  mathnet  crossref  mathscinet  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:265
    Full text:148
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021